*Department of Agricultural Zoology, University College, Dublin 4
Seasonal variations in infestations of parasites in a Wood mouse Apodemus sylvaticus population in the West of Ireland
Article first published online: 20 AUG 2009
Journal of Zoology
Volume 198, Issue 2, pages 249–261, October 1982
How to Cite
Langley, R. and Fairley, J. S. (1982), Seasonal variations in infestations of parasites in a Wood mouse Apodemus sylvaticus population in the West of Ireland. Journal of Zoology, 198: 249–261. doi: 10.1111/j.1469-7998.1982.tb02074.x
- Issue published online: 20 AUG 2009
- Article first published online: 20 AUG 2009
- Accepted 9 March 1982
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!